# SDR ABXA010042

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 66,098 hours, 61,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 617 WAS FOUND TO HAVE TWO CRACKS (1.25 AND .5 INCH LENGTHS).  MAINTENANCE INSPECTED AND REPAIRED THE FRAME IAW ABX REA D953-39920-MR.
